IJPAM: Volume 100, No. 3 (2015)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper we investigate the hypercyclicity of adjoint of a special weighted composition operators on Hilbert spaces of analytic functions on the open unit disc.
Received: December 24, 2014
AMS Subject Classification: 47B37, 47B38
Key Words and Phrases: weighted composition operator, hypercyclicity, bounded point evaluation
Download paper from here.
DOI: 10.12732/ijpam.v100i3.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 413 - 416